Volume 11, Issue 3
Fundamentals of Lax-Wendroff Type Approach to Hyperbolic Problems with Discontinuities

Jiequan Li

10.4208/aamm.2018.s02

Adv. Appl. Math. Mech., 11 (2019), pp. 571-582.

Preview Full PDF 19 398
  • Abstract

This paper presents the understanding of the fundamentals when  designing a numerical schemes for hyperbolic problems with discontinuities as parts of their solutions. The fundamentals include the consistency with hyperbolic balance laws in integral form rather than PDE form, spatial-temporal coupling, thermodynamic consistency for computing compressible fluid flows,  convergence arguments and multidimensionality etc.  Some numerical results are shown to display the performance.

  • History

Published online: 2019-01

  • Cited by